Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at May 18, 2010, 8:33 PM MDT for Kimball County, Nebraska. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 8:33 PM MDT (02:33 UTC)
- Expired
- May 18, 2010, 10:27 PM MDT
- In force
- 114 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 9:00 PM MDT | FLASH FLOOD | 1 E Pine Bluffs, NE | TWO DRAWS THAT FLOWED INTO LODGE POLE CREEK WERE FLOODED AND FLOWING RAPIDLY. SOME DAMAGE TO THE BANKS OF INTERSTATE 80 NEAR THE WYOMING AND NEBRASKA STATE LINE SHOWED LOTS OF EROSION |
| May 18, 9:00 PM MDT | FLASH FLOOD | 5 Sw Bushnell, NE | TUMBLE WEEDS AND OTHER DEBRIS BACKED UP WATER AT TWO BRIDGES ON HIGHWAY 30. SURVEY ON 19 MAY SHOWED WATER WAS BACKED UP AS HIGH AS 10 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2544 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WGUS55 KCYS 190233
FFWCYS
NEC105-190830-
/O.NEW.KCYS.FF.W.0002.100519T0233Z-100519T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
833 PM MDT TUE MAY 18 2010
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 230 AM MDT WEDNESDAY
* AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. RADAR ESTIMATED HOURLY RAINFALL RATES OF AN INCH TO AN INCH
AND A HALF HAVE BEEN OBSERVED. AT 829 PM THIS EVENING...KIMBALL
COUNTY LAW ENFORCEMENT REPORTED THAT LODEGE POLE CREEK A MILF AND
A HALF INSIDE KIMBALL COUNTY WAS AT BANKFULL. ADDITIONAL RAINFALL
AMOUNTS OF AN INCH TO TWO INCHES ARE EXPECTED...LEADING TO FLASH
FLOODING OF SOME LOW LYING AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIMBALL AIRPORT AND OLIVER RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4102 10406 4139 10405 4139 10389 4139 10369
4101 10366
$$
CLAYCOMB1 follow-up statement
417
WGUS75 KCYS 190427
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1027 PM MDT TUE MAY 18 2010
NEC105-190440-
/O.CAN.KCYS.FF.W.0002.000000T0000Z-100519T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
1027 PM MDT TUE MAY 18 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN KIMBALL
COUNTY IS CANCELLED AND HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING...
EXCESSIVE RAINFALL HAS ENDED OVER THE WARNED AREA. STREAMS AND
CREEKS IN THE WARNED AREA WILL CONTINUE TO REMAIN HIGH OVERNIGHT AND
SOME FLOODING OF LOW LYING AREAS IS EXPECTED. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4102 10406 4139 10405 4139 10389 4139 10369
4101 10366
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:24 PM MDT, 6 hours 9 minutes earlier.
Area forecast discussion, May 18, 2:24 PM MDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 224 PM MDT TUE MAY 18 2010 .SHORT TERM...TONIGHT THROUGH THURSDAY SHORTWAVE PRESENTLY MOVING NORTHEAST INTO CO IS ENHANCING THE LIFT FOR CONVECTION THIS AFTERNOON. OTHER FACTORS FOR SEVERE WEATHER THIS AFTERNOON AND EARLY EVENING ARE SUFFICIENT LOW-LEVEL CONVERGENCE ALONG THE LARAMIE RANGE...SOUTHEAST LOW LEVEL TRANSPORT OF 50-DEGREE DEW POINTS...AND LEFT FRONT QUADRANT JET DIVERGENCE COINCIDING WITH FAVORABLE DIFFLUENT FLOW. THERMODYNAMIC INSTABILITIES WILL PEAK DURING THE MID-LATE AFTERNOON WITH LIFTED INDICES OF -2 TO -4C AND SURFACE-BASED CAPES FROM 500 TO 1000 J/KG. WHILE SHEAR WILL BE LIMITED FOR ROTATING UPDRAFTS AND SUPERCELLS...IT WILL BE SUFFICIENT FOR SOME MULTICELL STORMS PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS PORTIONS OF SOUTHEAST WY. THE BEST THREAT FOR ISOLATED TORNADOES WILL BE OVER EASTERN CO. THE SEVERE WEATHER THREAT WILL DIMINISH THIS EVENING...THEN TRANSITION TO MODERATE TO LOCALLY HEAVY RAINFALL POTENTIAL ON WEDNESDAY AS THE UPPER LOW PRESSURE SYSTEM MEANDERS OVER THE REGION. PRECIPITABLE WATER VALUES WILL VARY FROM ONE HALF TO ONE INCH EAST OF THE LARAMIE RANGE. WITH COLDER AIR ALOFT ASSOCIATED WITH THE UPPER LOW...INSTABILITY WILL BE SUFFICIENT FOR ISOLATED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON. THE NUMERICAL MODELS CONTINUE TO DEPICT ONE HALF TO ONE INCH OF MEASURABLE PRECIPITATION THROUGH WEDNESDAY...BEFORE GRADUALLY TAPERING OFF WEDNESDAY NIGHT. QPF AMOUNTS HAVE TRENDED DOWN OVER THE SIERRA MADRE AND SNOWY RANGES...WHICH WILL ALLEVIATE THE RUNOFF FROM RAIN OVER THE SNOW PACK. THIS SITUATION WILL CONTINUE TO BE MONITORED CLOSELY DURING THE SHORT TERM. PRECIPITATION CHANCES DECREASE TO LESS THAN 10 PERCENT THURSDAY AFTERNOON AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD AND CULPRIT UPPER TROUGH SHIFTS EAST OF THE REGION. IT WILL BE MILD TONIGHT IN ADVANCE OF THE FRONT AND UPPER LOW WITH 30S AND 40S. IT WILL BE ABOUT 10 DEGREES COOLER WEDNESDAY OWING TO CLOUD COVER AND PRECIPITATION. THE HIGHER ELEVATIONS OF THE SNOWY AND SIERRA RANGES COULD SEE UP TO A FEW INCHES OF SNOW THROUGH WEDNESDAY NIGHT. LOWS WEDNESDAY NIGHT WILL BE UP TO 5 DEGREES COOLER THAN TONIGHT. FINALLY...A DECENT MODERATION IN TEMPERATURES TO NEAR NORMAL ARE FORECAST FOR THURSDAY WITH THE UPPER RIDGE AND RISING 700MB TEMPS. && .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY MILD AND UNSETTLED WEATHER FORECAST TO CONTINUE ACROSS THE AREA AS A LONG WAVE TROUGH WILL BE ANCHORED OVER THE NORTHERN ROCKIES AND WESTERN CONUS. THIS QUASI-STATIONARY TROUGH WILL EJECT PERIODIC SHORTWAVES OVER OUR AREA DURING THE PERIOD. WHILE THE MODELS ARE IN GOOD AGREEMENT IN LARGE SCALE DUE TO THE PERSISTENCE OF THIS WEATHER SYSTEM...SMALL SCALE EVENTS WILL BE TRICKY TO FORECAST... ESPECIALLY TIMING THUNDERSTORMS AND CLOUD COVER IN THE LONG RANGE. AT THIS POINT...IT APPEARS THE BEST CHANCES FOR THUNDERSTORMS WILL BE SUNDAY THROUGH TUESDAY...WITH MORE ISOLATED ACTIVITY NOT OUT OF THE QUESTION ON THE OTHER DAYS. SEASONABLE TEMPERATURES WILL CONTINUE THROUGH THE PERIOD AS A SOUTHWEST FLOW REGIME IS FORECAST. THE CURRENT THOUGHT IS PRECIPITATION AND CLOUDS WILL KEEP TEMPERATURES FROM RISING TOO MUCH ABOVE NORMAL AT THIS TIME. PRECIPITATION WILL BE MAINLY IN THE FORM OF SHOWERS AND A FEW STORMS AS INSTABILITIES CONTINUE TO BE UNIMPRESSIVE. && .AVIATION...18Z TAF ISSUANCE MVFR CEILINGS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA PANHANDLE WILL GRADUALLY LIFT TO VFR THIS AFTERNOON. SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE FROM SOUTH TO NORTH ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. OUTSIDE OF THE STORMS...WINDS WILL BE SOUTH TO SOUTHEAST 10-15 KT WITH GUSTS TO 30 KT AT TIMES. SHOWERS WILL LINGER INTO THE OVERNIGHT HOURS...ESPECIALLY EAST OF THE LARAMIE RANGE AS A LOW PRESSURE SYSTEM ALOFT DRIFTS EASTWARD. WINDS WILL SHIFT TO THE WEST AND SOUTHWEST OVER SOUTHEAST WY TONIGHT AS A PACIFIC COLD FRONT MOVES INTO THE AREA. WITH AMPLE LOW LEVEL MOISTURE IN PLACE... CEILINGS AND VISIBILITIES WILL ONCE AGAIN LOWER TO MVFR EAST OF THE LARAMIE RANGE...AND PERSIST THROUGH WEDNESDAY MORNING. && .FIRE WEATHER... MODERATE TO HIGH FUEL MOISTURE...LOW FIRE DANGER AND ABOVE NORMAL RAIN CHANCES WILL PRECLUDE RED FLAG CONCERNS THROUGH WEDNESDAY. DRIER CONDITIONS AND WARMER TEMPERATURES ARE FORECAST FOR THURSDAY AND FRIDAY. && .HYDROLOGY... AN UPPER LEVEL LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING WIDESPREAD RAINFALL TO THE EASTERN WYOMING PLAINS AND WESTERN NEBRASKA. THE LATEST MODEL GUIDANCE SHOWS FROM 0.50 TO 1.25 INCHES OF PRECIPITATION FROM THIS AFTERNOON THROUGH WEDNESDAY NIGHT FOR AREAS ALONG AND EAST OF THE LARAMIE RANGE. RIVERS CONTINUE BELOW CAUTION STAGES AT THIS TIME...HOWEVER GRADUAL RISES ARE EXPECTED THIS WEEK. MOREOVER...STRONGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL INCREASE THE THREAT FOR LOCALIZED URBAN AND SMALL STREAM FLOODING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI LONG TERM/AVIATION...EDDY
Hazardous weather outlook, May 18, 1:50 PM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 150 PM MDT TUE MAY 18 2010 WYZ101>103-106>108-116>119-191200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 150 PM MDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE NORTHEAST ACROSS THE AREA THIS AFTERNOON THROUGH THE EARLY EVENING. A FEW OF THE STORMS COULD BECOME SEVERE BY MID AFTERNOON THROUGH THE EARLY EVENING WITH HAIL AND STRONG GUSTY WINDS THE PRIMARY THREAT...ESPECIALLY SOUTH OF A LINE FROM DOUGLAS TO LUSK. LOCALLY HEAVY RAINFALL IN THE STRONGER STORMS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BY 3 PM THIS AFTERNOON THROUGH THE EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ104-105-109>115-191200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 150 PM MDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS THE AREA THIS AFTERNOON AND EVENING. THE STRONGER STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, May 18, 6:56 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 8 W PINE BLUFFS 41.18N 104.22W
05/18/2010 LARAMIE WY TRAINED SPOTTER
COUNTY ROAD 219 UNDERMINED BY FLOODING.
&&
MJAMSKILocal storm report, May 18, 7:01 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD BURNS 41.19N 104.36W
05/18/2010 LARAMIE WY TRAINED SPOTTER
LODGE POLE CREEK WAS FLOODING. WATER OVER THE COUNTY ROAD
149 NORTH OF BURNS.
&&
MJAMSKILocal storm report, May 18, 7:03 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG BURNS 41.19N 104.36W
05/18/2010 LARAMIE WY TRAINED SPOTTER
A FEW POWER POLES DOWN.
&&
MJAMSKILocal storm report, May 18, 7:07 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
707 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM DOWNBURST 3 W PINE BLUFFS 41.18N 104.13W
05/18/2010 LARAMIE WY FIRE DEPT/RESCUE
CENTER PIVOTS BLOWN OVER AT INTERSECTION OF COUNTY ROADS
212 AND 158.
&&
LUNDQUISTLocal storm report, May 18, 7:22 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD 15 E CHEYENNE 41.15N 104.50W
05/18/2010 LARAMIE WY TRAINED SPOTTER
FLOODING ON ACCESS ROADS BETWEEN ARCHER AND HILSDALE
EXITS 370 AND 377 ON INTERSTATE 80.
0715 PM FLASH FLOOD 2 N BURNS 41.22N 104.36W
05/18/2010 LARAMIE WY TRAINED SPOTTER
U.S. HIGHWAY 215 UNDERWATER WEST OF U.S. HIGHWAY 129.
&&
LUNDQUISTLocal storm report, May 18, 7:28 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TORNADO BURNS 41.19N 104.36W
05/18/2010 LARAMIE WY TRAINED SPOTTER
ROOF DAMAGE.
&&
LUNDQUISTThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:23 PM MDT | Areal Flood Warning | CYS | Kimball | 10 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.